# SDR DXTA2023110199480

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 14,636 hours, 11,233 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FIRE WARNING CAME ON DURING CLIMB OUT THROUGH 18,000.  FOLLOWING QRC REDUCED POWER ON RT & LIGHT WENT OUT. NO OTHER INDS. RESUMED NORMAL POWER & RETURNED TO AIRPORT.  INSPECTED RH ENGINE, FOUND FIRE DETECTION LOOP IMPINGING HARD AGAINST A METAL CLAMP. FIRE LOOP HAD CHAFING DAMAGE FROM CONTACT WITH CLAMP. R & R FIRE DETECTION LOOP REF AMM 26-11-01. FOUND BOTH BLEED AIR DUCTING WIGGINS CLAMP SEALS ON THE RH ENGINE MELTED AND LARGE BLEED AIR LEAKS AT THE WIGGINS COUPLINGS. R & R BOTH WIGGINS COUPLING SEALS REF AMM 36-11-00. PERFORMED ENGINE RUNS AND VERIFIED NO LEAKS OF THE BLEED AIR DUCTS AND NO FIRE INDICATIONS ON THE RH ENG..
